Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

July 6, 2015Alamosa County, Costilla County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 6, 2015, 7:13 PM MDT for Alamosa County, Costilla County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2015, 7:13 PM MDT (01:13 UTC)
Expired
Jul 6, 2015, 8:00 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Costilla County, CO

The radar

The Pueblo radar (KPUX), 184 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1868 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WWUS85 KPUB 070113
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
713 PM MDT MON JUL 6 2015
 
COZ070>075-087-070200-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
713 PM MDT MON JUL 6 2015

...SPECIAL WEATHER STATEMENT...

AT 712 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLANCA TO 9 MILES
SOUTHEAST OF ANTONITO...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MANASSA...SANFORD...SAN LUIS...BLANCA...SANCHEZ RESERVOIR...MESITA...
FORT GARLAND...SAN PABLO...SAN ACACIO...CUCHARA...JAROSO...ALAMOSA
EAST...CHAMA AND GARCIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THESE STORMS...AND MAY 
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3700 10601 3759 10579 3756 10502 3700 10507
TIME...MOT...LOC 0112Z 279DEG 34KT 3747 10559 3700 10586 

$$

MOORE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:19 PM MDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jul 6, 3:19 PM MDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MDT MON JUL 6 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 244 PM MDT MON JUL 6 2015

...LOCALLY HEAVY RAINFALL WITH MARGINAL STRONG TO SEVERE
THUNDERSTORM THREAT OVER THE MOUNTAINS THE NEXT COUPLE DAYS...

FRONT HAS PUSHED THROUGH ALL OF SOUTHEAST COLORADO WITH BOUNDARY
WELL TO THE SOUTH...ACROSS THE TX PANHANDLE AND EAST CENTRAL NM AS
OF 19Z.  WIDESPREAD STRATUS HAS DEVELOPED BEHIND THE FRONT ACROSS
MUCH OF SOUTHEAST COLORADO...WITH STABLE CONDITIONS ACROSS NORTHERN
PORTIONS OF THE SOUTHEAST PLAINS.  LATEST SPC MESO ANALYSIS SHOWS
AROUND 1000 J/KG OF CAPE ACROSS THE SOUTHEAST MTS...AND ADJACENT I-
25 CORRIDOR...PARTICULARLY ALONG/SOUTH OF HIGHWAY 50.  A LITTLE LESS
CAPE ACROSS CHAFFEE/LAKE COUNTIES WHERE DEW POINTS MANAGED TO DROP
INTO THE 40S.  SO APPEARS BEST THREAT FOR STRONG TO MARGINALLY
SEVERE THUNDERSTORMS WILL BE ACROSS THE SOUTHEAST MOUNTAINS AND SAN
LUIS VALLEY WHERE CAPES ARE GREATEST.  LOCALLY HEAVY RAINFALL THREAT
WILL EXIST FOR ALL STORMS TODAY...THOUGH NORTHERN TELLER AND EL PASO
COUNTIES LOOK THE MOST STABLE...WHICH SHOULD CUT BACK PRECIPITATION
RATES TO LESS THAN 1/2 INCH PER HOUR....KEEPING THREAT FOR LOCALIZED
FLASH FLOODING LESS OF A CONCERN UP THAT WAY.  HOWEVER...FOR
SOUTHERN AREAS...WETS/SANGRES...WHERE EASTERLY UPSLOPE FLOW
CONTINUES TO PUSH 50 DEW POINTS UP THE LOWER SLOPES...EXPECT FAIRLY
WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH THE LATE EVENING.
CONCERNS FOR LOCALIZED FLASH FLOODING IS HIGHEST FOR THESE
AREAS...MAINLY FOR BURN SCARS.  SO EAST PEAK...ROYAL GORGE TO NAME A
COUPLE WILL NEED TO BE WATCHED CLOSELY THROUGH THE EVENING.  GIVEN
THE LACK OF CAPE AND A WELL DEFINED SHORTWAVE...THOUGH THERE DOES
APPEAR TO BE WEAK FEATURES EMBEDDED WITHIN THE FLOW...HAVE DECIDED
NOT TO GO WITH A FLASH FLOOD WATCH AT THIS POINT.  STORMS THUS FAR
SEEM TO LACK STRENGTH AND EVENT SEEMS TO BE TRENDING MORE TOWARDS A
STRATIFORM EVENT...ESPECIALLY AS THE LATE AFTERNOON AND EVENING
PROGRESSES.

DIFFERENCES IN THE MODELS EXIST AS TO HOW PERSISTENT SHOWER AND
THUNDERSTORM ACTIVITY WILL BE OVER THE MOUNTAINS TONIGHT.  HIGH RES
MODELS WANE OFF THE PRECIPITATION AFTER 06Z...BUT KEEP AT LEAST
SCATTERED SHOWERS GOING THROUGH THE OVERNIGHT HOURS.  WITH UPSLOPE
FLOW HARD TO ARGUE WITH THIS SCENARIO...THOUGH SUSPECT THAT NAM12
AND GFS ARE OVERDONE WITH QPF THROUGH THE OVERNIGHT AND EARLY
MORNING HOURS. EITHER WAY...NOT EXPECTING PRECIPITATION RATES TO BE
ALL THAT INTENSE AFTER 06Z. ON TUESDAY...SIMILAR CONDITIONS WILL BE
IN PLACE...THOUGH APPEARS TO BE A BETTER DEFINED SHORTWAVE MOVING
ACROSS THE AREA.  DEW POINTS IN THE 50S WILL REMAIN PINNED UP ALONG
THE EASTERN SLOPES OF THE MOUNTAINS IN EAST TO SOUTHEAST UPSLOPE
FLOW...WHICH SHOULD YIELD CAPES OF 500-1000 J/KG.  SHEAR LOOKS TO BE
ON THE WEAK SIDE THOUGH...SO THINK MAIN THREAT WILL BE LOCALLY HEAVY
RAINFALL.  IF WE CAN GET A FEW SUN BREAKS...THEN AN ISOLATED
STRONGER CELL WILL BE POSSIBLE WHICH COULD PRODUCE SOME HAIL UP TO
NEAR QUARTER SIZE.  WILL HAVE TO SEE HOW MUCH RAIN FALLS THIS
AFTERNOON AND TONIGHT...BUT ITS POSSIBLE WE WILL NEED A FLASH FLOOD
WATCH TOMORROW.  WILL DEFER THIS DECISION TO THE MID SHIFT.  BURN
SCARS WILL BE THE MOST SUSCEPTIBLE AREAS FOR FLASH FLOODING
TOMORROW.  DOESN'T APPEAR TO BE SUFFICIENT INSTABILITY TO MAINTAIN
THUNDERSTORMS ONCE THEY MOVE OFF INTO THE ADJACENT PLAINS...SO POPS
WILL MAINLY BE CONFINED TO THE MOUNTAIN AREAS AND I-25 CORRIDOR FOR
NOW.  TEMPERATURES WILL REMAIN WELL BELOW NORMAL TUES AFTERNOON. -KT

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 244 PM MDT MON JUL 6 2015

MOUNTAIN CONVECTION PUSHES SLOWLY EAST TUE EVENING...BUT SUSPECT
MOST TSRA WILL WEAKEN QUICKLY EAST OF I-25 AS THE FAR EASTERN
PLAINS REMAIN FAIRLY STABLE WITH LITTLE CAPE AVAILABLE. AIR MASS
TUE NIGHT/WED MORNING REMAINS NEARLY SATURATED ACROSS THE
MOUNTAINS...AND WITH UPPER WAVE NEARBY OVER NRN CO/SRN
WY...SUSPECT AT LEAST SCATTERED CONVECTION WILL CONTINUE OVER THE
HIGHER TERRAIN OVERNIGHT...WITH LIGHTER SHOWERS AND SPRINKLES
OVER LOWER ELEVATIONS/PLAINS. ON WED...INSTABILITY RETURNS TO THE
PLAINS WITH POCKETS OF CAPE OVER 1000 J/KG...ESPECIALLY FAR
SOUTHEAST ALONG THE NM AND OK BORDERS. EXPECT MOUNTAIN CONVECTION
TO HAVE AN EASIER TIME SPREADING EASTWARD ACROSS THE PLAINS WED
EVENING/WED NIGHT...WITH SOME STRONGER STORMS POSSIBLE NEAR THE KS
BORDER AS 0-6KM SHEAR CLIMBS INTO THE 30-40 KT RANGE AND WEAK
FRONTAL BOUNDARY SAGS SOUTH OF THE ARKANSAS RIVER. MAX TEMPS WED
WILL BEGIN A SLOW CLIMB...THOUGH MOST AREAS WILL REMAIN ON THE
COOL SIDE OF MID SUMMER AVERAGES.

ANOTHER ACTIVE DAY ON TAP FOR THU AS LOW LEVEL TEMPS AND
SUBSEQUENT INSTABILITY INCREASE...WITH NAM POOLING SOME 1-2K CAPES
ALONG THE NM BORDER IN THE AFTERNOON. WEAK ENERGY LIFTING OUT OF
THE SOUTHWEST U.S. LOW WILL LIKELY PROVIDE THE TRIGGER FOR
CONVECTION...WITH POTENTIAL FOR SOME SORT OF MCS ROLLING E-SE AWAY
FROM THE MOUNTAINS AND ACROSS THE PLAINS LATE THU AFTERNOON INTO
THU EVENING. TEMPS WILL CONTINUE THEIR SLOW CLIMB...THOUGH
CLOUDS/PRECIP WILL KEEP READINGS FROM JUMPING MORE THAN A FEW DEGF
MOST LOCATIONS.

AIR MASS WILL BEGIN TO DRY OUT BEGINNING FRI...AS PIECES OF THE
SW UPPER LOW EJECT INTO THE NRN GREAT BASIN AND UPPER LEVEL HIGH
BUILDS BACK ACROSS THE SOUTHERN ROCKIES. MID LEVEL FLOW THUS TAKES
ON A MORE W-SW COMPONENT FROM FRI AFTERNOON INTO SAT...ALLOWING A
TEMPORARY PUSH OF DRIER AIR TO SPREAD ACROSS THE STATE. WILL STILL
HAVE AFTERNOON CONVECTION OVER THE MOUNTAINS...BUT STORMS WILL BE
WEAKER/LESS EXTENSIVE THAN PREVIOUS DAYS. BY SUN/MON...RENEWED
FLOW OF MONSOON MOISTURE BEGINS TO ARRIVE UNDER THE AMPLIFYING
UPPER RIDGE...WHILE WEAK COLD FRONT SLIPS SOUTHWARD ACROSS THE
PLAINS. SHOULD SEE AN INCREASE IN CONVECTION WESTERN AREAS
SUN...THAN ACROSS THE REMAINDER OF THE REGION EARLY BEGINNING MON.
WITH RIDGE BUILDING...MAX TEMPS WILL POP UP WELL INTO THE 80S/90S
MOST AREAS FRI INTO SUN BEFORE SLIGHT COOLING DEVELOPS EARLY NEXT
WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 244 PM MDT MON JUL 6 2015

MVFR CIGS/VIS WILL TRANSITION TO IFR CONDITIONS OVERNIGHT FOR THE
KCOS AND KPUB TERMINALS WITH -SHRA/-TSRA POSSIBLE AT TIMES THROUGH
THE EVENING. AS WINDS SWING AROUND FROM THE SOUTHEAST
OVERNIGHT...KCOS COULD SEE SOME FOG TOWARDS MORNING. MVFR TO IFR
CIGS SHOULD GRADUALLY LIFT AND BREAK DURING THE AFTERNOON FOR BOTH
TERMINALS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP
OVER THE MOUNTAINS...A FEW OF WHICH MAY APPROACH THE KCOS TERMINAL
DURING THE AFTERNOON PRODUCING BRIEF MVFR CONDITIONS.

KALS WILL SEE -TSRA THROUGH 23Z WITH POTENTIAL FOR ERRATIC GUSTY
WINDS.  OTHERWISE WINDS WILL REMAIN OUT OF THE EAST OVERNIGHT WITH
POTENTIAL FOR VFR STRATUS TO PERSIST THROUGH THE MORNING HOURS.  IF
RAINFALL OCCURS AT THE TERMINAL THERE WILL BE THE POTENTIAL FOR IFR
CIGS/VIS WITH FOG BY MORNING...BUT THINK THIS SCENARIO IS A LOW
PROBABILITY EVENT...SO WILL KEEP CIGS VFR FOR NOW.  ANOTHER ROUND OF
THUNDERSTORMS CAN BE EXPECTED TUESDAY AFTERNOON. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...PETERSEN
AVIATION...KT
Hazardous weather outlook, Jul 6, 3:17 PM MDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT MON JUL 6 2015

COZ058>089-093>099-072130-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
317 PM MDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY CONCERNS WITH
THUNDERSTORMS THROUGH THE EVENING HOURS...PARTICULARLY FOR
LOCATIONS IN THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS. BURN
SCARS WILL BE MOST SUSCEPTIBLE TO HEAVY RAINFALL WITH THE
POTENTIAL FOR FLASH FLOODING...PARTICULARLY ACROSS THE EAST PEAK
AND ROYAL GORGE BURN SCARS.

AN ISOLATED STRONG STORM WILL STILL BE POSSIBLE THROUGH THE
EVENING HOURS ACROSS THE WESTERN MOUNTAINS AND INTERIOR VALLEYS.
SMALL HAIL...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY STORM
THREATS FOR THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING WILL
BE A THREAT WITH ALL THUNDERSTORMS TODAY.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY CONTINUE THROUGH
THE OVERNIGHT HOURS IN AND NEAR THE SOUTHEAST MOUNTAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS THE MOUNTAINS ON
TUESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE...ESPECIALLY ALONG THE
EASTERN MOUNTAINS. THIS MAY LEAD TO FLASH FLOODING ON AREA STREAMS
AND LOW LYING AREAS.

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST ON
WEDNESDAY AFTERNOON AND EVENING ACROSS THE AREA. ABUNDANT MOISTURE
WILL LEAD TO LOCALLY HEAVY RAINFALL AND FLOODING WILL ONCE AGAIN
BY POSSIBLE. MODEST INSTABILITY AND SHEAR WILL LEAD TO A FEW
STRONG STORMS OVER THE FAR EASTERN PLAINS WEDNESDAY AFTERNOON AND
EVENING. LIGHTNING...GUSTY OUTFLOW WINDS TO 50 MPH AND HAIL TO THE
SIZE OF DIMES ARE POSSIBLE.

SIMILAR CONDITIONS ARE FORECAST AGAIN ON THURSDAY AFTERNOON
EVENING ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL LEAD TO A
CONTINUED FLOOD THREAT. SMALL HAIL...GUSTY WINDS AND LIGHTNING
WILL BE POSSIBLE...ESPECIALLY ACROSS THE EASTERN PLAINS.

DRIER CONDITIONS WILL MOVE ACROSS THE AREA FRIDAY AND THROUGH THE
WEEKEND. SHOWERS AND THUNDERSTORMS WILL REMAIN CONFINED TO THE
MOUNTAINS...ESPECIALLY OVER THE WEEKEND. LESS MOISTURE WILL LIKELY
LIMIT ANY FLOOD THREAT THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE MOUNTAINS AND HIGH
VALLEYS.

31/10

In the hours before

Local storm report, Jul 6, 4:20 PM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HEAVY RAIN       1 SSW RYE               37.91N 104.94W
07/06/2015  M1.08 INCH       PUEBLO             CO   NWS EMPLOYEE

&&

MN
Special weather statement, Jul 6, 4:52 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT MON JUL 6 2015

COZ065-069-072-062330-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
452 PM MDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAGUACHE COUNTY
UNTIL 530 PM MDT...

AT 452 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF SAGUACHE...OR 37 MILES NORTHWEST OF ALAMOSA...MOVING
EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAGUACHE...CRESTONE AND MOFFAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3784 10617 3803 10626 3823 10583 3793 10564
TIME...MOT...LOC 2252Z 250DEG 19KT 3798 10614

MOORE
Special weather statement, Jul 6, 7:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
713 PM MDT MON JUL 6 2015

COZ070>075-087-070200-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
713 PM MDT MON JUL 6 2015

...SPECIAL WEATHER STATEMENT...

AT 712 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLANCA TO 9 MILES
SOUTHEAST OF ANTONITO...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MANASSA...SANFORD...SAN LUIS...BLANCA...SANCHEZ RESERVOIR...MESITA...
FORT GARLAND...SAN PABLO...SAN ACACIO...CUCHARA...JAROSO...ALAMOSA
EAST...CHAMA AND GARCIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3700 10601 3759 10579 3756 10502 3700 10507
TIME...MOT...LOC 0112Z 279DEG 34KT 3747 10559 3700 10586

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:20 PM MDTSpecial Weather StatementPUBCuster40 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.